# SDR DALA2021080304380

- Difficulty date: July 31, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 69,361 hours, 28,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7321120) DURING INSPECTION FOUND EMERGENCY ESCAPE PATH LIGHTS INOP ROWS 19-22. RPLD BATTERY PER B737 AMM 33-51. OPS CKS NORMAL.
